5 Sep 2009
Your asking fopr a possible overdose doing this. It's like taking a double dose. Benzodiazapines can slow your respitory system down so much that people die in their sleep from exactly what your inquiring about. Take it as prescibed and if it isn't prescribe then you shouldn't be taking it at all. Be safe and be careful... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just went back onto Paxil after being off of it for a year. I am still having anxiety and panic while it's still kicking in. I take Xanax with ...
2 answers • 29 Oct 2011
I have anxiety-heart races as soon as I wake up and my thoughts are going crazy. My dr. prescribed me Zoloft, but I'm not depressed and its not ...
3 answers • 24 Feb 2013
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013